# SDR FDEA201207312793

- Difficulty date: July 31, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM AT FR 30 LT SIDE BETWEEN SEAT TRACKS 4 & 5 CRACKED .1250"   CUT OUT DAMAGED AREA IAW SRM 53-10-15, FIG 212.  VERIFIED CRACK REMOVAL IAW NTM 51-10-08 NO CRACK FOUND AFTER CUT OUT.  REPAIRED FLOORBEAM IAW SRM 53-10-15, FIG 212.
